# SDR 2001FA0000223

- Difficulty date: July 12, 2001
- Submitted: August 29, 2001
- Operation: General aviation
- Aircraft: N120GB
- Make and model: Urocop EC120B
- Aircraft serial: 1063
- Engine: Tmeca ARRIU2F
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: C632A2115101
- Part serial: M38
- Condition: Corroded
- Location: Main Rotor
- Part time: 597 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG CONCESSION APPLIED TO MGB- INSTALLATION OF BEVEL GEAR AND BEVEL PINION GEAR. DISASSEMBLY OF MGB FOR MODIFICATION, CORROSION WAS ON SUPPORT STUDS OF THE LOWER HOUSING AND THE BORES OF MAIN MODULE OF THE AFFECTED STUDS, INSP REVEALED CORROSION IN THE BORES. CLEANED AND TREATED THE BORES AND STUDS TO ACCEPTABLE STANDARDS, RECORDS OF THE MGB WERE REVIEWED, INDICATING THE COMPONENT WAS MANUFACTURED 8/98, WITH TOTAL TIME SINCE NEW-597.3 HOURS. THE OVERHAUL INTERVAL OF THE MGB IS 2000 HRS. THE MM WAS FOLLOWED FOR THE PROCEDURES OF DISASSEMBLY, ASSEMBLY AND COMPLETION OF THIS MODIFICATION, AND NO MENTION OF CORROSION IN THIS AREA OF THE MGB. FOLLOWED THE SPM FOR CORROSION CONTROL TO MAGNESIUM.  PROBABLE CAUSE OF TH
